# SDR IXXA06SMN384S

- Difficulty date: November 17, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD LEADING EDGE UPPER SKIN DOUBLER CORRODED AT STATION XFS195.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED PANEL WITH EXISTING DOUBLER.  FABRICATED NEW PANEL. CLEANED, TREATED AND PRIMED AREA AND NEW PANEL.  INSTALLED NEW PANEL IAW DC8 SRM 51-1-8 PG 17-18, DC8 SRM 57-2-1 FIG 2G, DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-3-1 AND DOUGLAS DRAWING NUMBER 9750482.
